Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Delayed periods. Taking regestrone, unprotected sex. Emergency contraceptive pill needed?

Hi doctor , my periods delayed over a week and doc suggested me to take Regestrone 5mg for 3 days (twice a day). I am having the same from last 2 days. In between i had unprotected sex wherein my husband discharged inside me. Do i need to take another contraceptive like i- pill to prevent unwanted pregnancy ?? kindly advice ..
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi 24x7tushar
I have read your question,
Generally ,delayed periods mean pregnancy and since you have taken regestrone and your periods did not return even after sufficient dosage .
It seems like you are already pregnant ,hence i suggest you to stop taking regestrone and have your pregnancy test done .
I suggest you to consult a gynecologist for further medical guidance.

lWishing you a good health,
Dr.G.Gayatri Devi
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor